Headache And Feeling Heavy After Consumption Of Drugs For High Blood Pressure?
I was pregnant this morning. I checked my blood pressure 150. Then I was given NIFEDIPINE medicine. Before I took the medicine, I didn’t feel dizzy. But why after taking medication my head became dizzy and heavy huh. thank you
Good night. Thank you for asking HealthReplies.com
Nifedipine is a medicine to lower blood pressure, but it is also used to dilate blood vessels. This group is the blood pressure drug of choice for mothers. Use must be in accordance with the doctor's indication and use must be in accordance with the dose given.
This is to prevent possible side effects such as
Nausea Abdominal discomfort Dizziness Headache If you experience side effects you should immediately consult a doctor so that you can adjust the dose or can be considered replacement medication to another type
More information in the following article.
Thus the information that our data convey. Hope it is useful, thank you